Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 20, Issue 4, 1984
Metadata
 

On an Abstract Differential Equation and Its Application to Positive Eigenvalues of Schrödinger Operators
Man W. Wong
pp. 693–703
Abstract | Full-Text PDF (790 KB) | Metadata

Strongly Pseudoconvex Manifolds and Strongly Pseudoconvex Domains
Shigeo Nakano and Takeo Ohsawa
pp. 705–715
Abstract | Full-Text PDF (1121 KB) | Metadata

The Order of the Attaching Class in the Suspended Quaternionic Quasi-Projective Space
Juno Mukai
pp. 717–725
Abstract | Full-Text PDF (834 KB) | Metadata

Piecewise Linearization of Real Analytic Functions
Masahiro Shiota
pp. 727–792
Abstract | Full-Text PDF (6777 KB) | Metadata

On the Structure of Arithmetically Buchsbaum Curves in P3k
Mutsumi Amasaki
pp. 793–837
Abstract | Full-Text PDF (3427 KB) | Metadata

On the Stable Hurewicz Image of Some Stunted Projective Spaces, I
Mitsunori Imaoka and Kaoru Morisugi
pp. 839–852
Abstract | Full-Text PDF (1142 KB) | Metadata

On the Stable Hurewicz Image of Some Stunted Projective Spaces, II
Mitsunori Imaoka and Kaoru Morisugi
pp. 853–866
Abstract | Full-Text PDF (1073 KB) | Metadata

Real and Complex Monge-Ampère Equations and the Geometry of Strictly Convex Domains
Giorgio Patrizio
pp. 867–875
Abstract | Full-Text PDF (843 KB) | Metadata

On the Hopf Algebra Structure of the mod 2 Cohomology of a Finite H-Space
James Lin
pp. 877–892
Abstract | Full-Text PDF (1163 KB) | Metadata

On the Mod p Decomposition of Q(CP)
Akira Kono
pp. 893–896
Abstract | Full-Text PDF (302 KB) | Metadata